# SDR USAA2012112300008

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 40,418 hours, 14,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKAWAY FLASHLIGHT AT FLIGHT ATTENDANT 3L JUMPSEAT IS INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AND STRAP AT 3L JUMPSEAT.
